# SDR ASAA2025082260298

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 74,098 hours, 39,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR IS DIFFICULT TO OPEN DOES NOT OPEN SMOOTHLY. GROUNDED - YES. PERFORMED DOOR HANDLE TORQUE TEST PER AMM 52-11-00 OPS CHECK NORMAL CLEANED AND LUBED L1 DOOR AS REQ.
